# SDR CA191003003

- Difficulty date: July 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pin
- Part number: 4114T06P01
- Condition: Defective
- Location: Fan Disc Retain
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT FAN 1 VIBRATIONS REACHED 4.0. RETURN TO FIELD.  CORRECTIVE ACTION: REMOVED AND REPLACED THE FAN BLADE PINS ON THE #1 ENGINE AND ENSURED THAT FAN DISK AND FAN BLADE BORES ARE FREE OF DEBRIS. (TC# 20191003003)
